MAUDE Adverse Event Report: ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V LEVEL 1 HOTLINE BLOOD AND FLUID WARMER; WARMER, THERMAL, INFUSION FLUID

ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V LEVEL 1 HOTLINE BLOOD AND FLUID WARMER; WARMER, THERMAL, INFUSION FLUID
Catalog Number CON-HL-90
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: one device was returned for evaluation.Service history review found no relevant history.The customer issue was confirmed as the device failed pump power on test, when powering on the unit, the soldering pins that connect the power switch to the printed circuit board (pcb) had a visual arch of electricity.Additionally, the device failed visual inspection, charring / burning marks were found on the front side of the pcb, and around the soldering pins of the power switch, along with on the rear side of the pcb where the power switch is located.Visual inspection also found contamination of a white chalklike substance on the soldering joints of the power switch to the pcb, and underneath the side label.The root cause of the issue was the power switch was faulty and there were burns on the pins, was due to the contamination present on and in the power switch, along as on the front side of the pcb where the soldering pins for the power switch.The pcb was replaced and the device passed the electrical warm up test.A performance verification test was also performed.The device passed all testing criteria.
 
Event or Problem Description
It was reported that the power switch was faulty and there were burns on the pins.The power cord and front case of the pump was loose.There was no patient involvement.

Brand Name
LEVEL 1 HOTLINE BLOOD AND FLUID WARMER
Common Device Name
WARMER, THERMAL, INFUSION FLUID
Manufacturer (Section D)
ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V
carretera miguel aleman km 21
parque industrial monterrey
apodaca nl CP666 03
MX  CP66603
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key24496161
Report Number3012307300-2026-01907
Device Sequence Number10617403
Product Code LGZ
UDI-Device Identifier50695085820909
UDI-Public(01)50695085820909(11)080624
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K911383
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCON-HL-90
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/20/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2025
Initial Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/24/2008
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown